DSpace Nagaoka University of Technology
English 日本語
 

Nagaoka University of Technology Repository >
030.Bulletin 紀要論文 >
Bulletin of Nagaoka University of Technology 研究報告 >
Vol.8(1986) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10649/376

Title: 2×2分割表に対するX^2検定の第1種の過誤の確率
Other Titles: The type I error probability of the X2 test for 2×2 tables
Authors: 藤野, 和建
Authors Affiliation: 長岡技術科学大学計画・経営系
Keywords: \chi\ \^2^ test
2 \multiply\ 2 contingency table
type I error probability
Fisher-Irwin test
Yates \chi\ \^2^ \_c_ test
Issue Date: 1-Oct-1986
Publisher: 長岡技術科学大学
Journal Title: 長岡技術科学大学研究報告
Volume: 8
Start page: 253
End page: 259
Abstract: The \chi\ \^2^ test is the most fundamental statistical tool for analyzing 2 \multiply\ 2 tables. It is well known that the test tends to give type I error probability well above the nominal level when applied to a table with small expected value of the cell frequencies given marginal totals. Several authors claim that use of the test should be restricted to the tables where expected cell frequencies given marginal totals are at least as large as five. In this paper we analyze the type I error probability of the test asymptotically and numerically, and show that the above condition can be replaced by a far weaker one, namely, at least as large as one.
language: ja
Contents Version: publisher
URI: http://hdl.handle.net/10649/376
ISSN: 0388-5631
Appears in Collections:Vol.8(1986)

Files in This Item:

File Description SizeFormat
K8_31.pdf360.71 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback